Please use this identifier to cite or link to this item: doi:10.22028/D291-30260
Volltext verfügbar? / Dokumentlieferung
Title: On Schatten-class perturbations of Toeplitz operators
Author(s): Didas, Michael
Eschmeier, Jörg
Schillo, Dominik
Language: English
Title: Journal of Functional Analysis
Volume: 272
Issue: 6
Startpage: 2442
Endpage: 2462
Publisher/Platform: Elsevier
Year of Publication: 2017
Publikation type: Journal Article
DOI of the first publication: 10.1016/j.jfa.2016.11.007
URL of the first publication:
Link to this record: hdl:20.500.11880/28687
ISSN: 1096-0783
Date of registration: 13-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Jörg Eschmeier
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.